# SDR IPXA2025033121676

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 83,296 hours, 19,127 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Part number: 11501281
- Part serial: BN114480
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED,  LEVEL 1 BLEED AIR 1 OFF. WHEN THE BLEED 1 TRUNED OFF THE BLEED TEMPERATURE WENT RED AND SHOWED APPROXIMATELY 255Â°C T/S W/REF TO FIM 36-11-01-01 STEPS 1-8 AND 36 .FOUND HIGH STAGE INTERMEDIATE SENSOR T2-1187 FOR PSC 1 FAULTED REPLACED SENSOR W/REF TO AMM 36-11-05. SENSOR PASSES RTS. PERFORMED FIM 36-11-01-01 AGAIN . NO FAULTS FOUND . #1 BLEED AIR SYSTEM OK FOR SERVICE.
